# SDR HALA20240618163

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 41,788 hours, 6,666 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - INTERMITTENT FAILURE MESSAGES ECAM: COMPANY DATALINK STBY DCDU: COM NOT AVAIL MCDU: DATALINK NO COMM SATCOM FAILURE. REPLACED SDU PER AMM 23-28-34. OPS CHK GOOD. OK FOR SERVICE
